# SDR CA090827003

- Difficulty date: August 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON RECIEVING THE NEW PART, CYL WAS REMOVED FROM BOX AND ALL PACKING MATERIAL REMOVED AND CARRIED OUT A VISUAL ACCEPTANCE CHECK AND DURING THE VISUAL INSP, A GOUGE ABOUT AN INCH LONG THAT RUNS PARALLEL TO THE LENGTH OF THE CYL BORE WAS FOUND NEAR THE CYL HEAR HEAD.  THE VENDOR WAS NOTIFIED AND ANOTHER CYLINDER WAS SHIPPED OUT WITH NO DEFECTS NOTED.
